# SDR IPXA2023121551262

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 80,506 hours, 14,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EVACUATION SLIDE PRESSURE PRESS-TO-TEST  LIGHTS INOP, RE-LAMPED STILL INOP. REMOVED AND REPLACED THE L1 DOOR SLIDE REMOTE PRESSURE INDICATOR PRESS TO TEST SWITCH OPS CK GOOD REF AMM 25-61-04 THIS CLEARS THE DEFERRAL DMP REVERSED
